Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Pain in the left shoulder and elbow after implanon placed. Swollen armpit. Reason?

I have Implanon birth control in my left arm . Two days ago i started having a pain in my left arm and when I extended my arm i had pain from my shoulder to my elbow . The next day the pain had moved to my armpit where it now looks slightly swollen and I can feel a small lump and now when I try to left my arm at the shoulder i have a strong pain. could it be caused by my implanon?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

Rarely side effect like fibrosis around the implanon or development of infection etc can occur.
The lump you are feeling could be swollen lymph node.
So you once consult gynecologist, get examined.
If the presence of infection is confirmed you may need antibiotic course and anti-inflammatory and analgesic drugs.
Possibly with this the symptoms will decrease.
For more details you can ask me through:
Take care.

Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor